Bodybuilding.com Information Motivation Supplementation
in:

    The World’s #1 Bodybuilding And Fitness Forum - Save Up To 50% Off Retail Prices In Our Bodybuilding.com Store!

Reply
Results 1 to 5 of 5
  1. #1
    Registered User turbotalon91's Avatar
    Join Date: Mar 2006
    Posts: 5
    BodyPoints: 717
    Rep Power: 0
    turbotalon91 will become famous soon enough. (+50) turbotalon91 will become famous soon enough. (+50) turbotalon91 will become famous soon enough. (+50)
    Visit turbotalon91's BodySpace
    turbotalon91 is offline

    Does anyone know the logic behind why increased testosterone makes nipples puffy?

    Any time I get on a product containing Tribulus, the "all natural" testosterone booster, OR any other test boosting method, I immediately get puffy nipples. In the past, I've been worried that puffy nipples automatically meant I'm getting gyno, so I'd discontinue use immediately... but I understand that puffy nips can just be a side effect of increased levels of testosterone.

    Is this because increases in testosterone indirectly also causes a rise in estrogen levels in the body and THAT is why the nipples get puffy?

    I'm thinking about trying another test booster, but I know immediately my nips will get puffy but if I have some logic behind it and have no lumps etc. then I will be more reluctant to actually continue using the product for the recommended dosing period of say 4 weeks....

    Any intel is appreciated....
    Reply With Quote

  2. #2
    Registered User aldude's Avatar
    Join Date: Nov 2005
    Posts: 210
    Rep Power: 0
    aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank) aldude is the lowest scum of the boards. (Worst Rank)
    aldude is offline
    estrogen in males is derived from testosterone,so the chances are as your t-levels increases so will your estrogen levels.tribulus is bad for estrogen levels...it is a phyto estrogen plant which increases estrogen levels if am not mistaken.everytime i have taken it it does the same to me.same goes for damiana.
    Reply With Quote

  3. #3
    Registered User brew25's Avatar
    Join Date: Mar 2006
    Location: Oklahoma, United States
    Age: 34
    Stats: 5'8", 194 lbs
    Posts: 95
    BodyPoints: 7611
    Rep Power: 11
    brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500) brew25 is a glorious beacon of knowledge. (+2500)
    Visit brew25's BodySpace
    brew25 is offline

    Thumbs up puffy nips

    Originally Posted by turbotalon91 View Post
    Any time I get on a product containing Tribulus, the "all natural" testosterone booster, OR any other test boosting method, I immediately get puffy nipples. In the past, I've been worried that puffy nipples automatically meant I'm getting gyno, so I'd discontinue use immediately... but I understand that puffy nips can just be a side effect of increased levels of testosterone.

    Is this because increases in testosterone indirectly also causes a rise in estrogen levels in the body and THAT is why the nipples get puffy?

    I'm thinking about trying another test booster, but I know immediately my nips will get puffy but if I have some logic behind it and have no lumps etc. then I will be more reluctant to actually continue using the product for the recommended dosing period of say 4 weeks....

    Any intel is appreciated....
    I've taken tribulus before and didn't have any problems. I'm now taking tribulus 625, DHEA 50mg and Novedex XT. I've only been taking NXT for a few days now, but I'll be glad to fill you in on any side effects if any.
    For every feeling of pain, there will be and is a feeling of happiness.
    Reply With Quote

  4. #4
    Registered User v4lu3s's Avatar
    Join Date: Sep 2006
    Location: Conroe, Texas, United States
    Age: 39
    Stats: 6'2", 223 lbs
    Posts: 3,181
    BodyPoints: 25446
    Rep Power: 1690
    v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000) v4lu3s has reached the pinnacle! Best possible rank! (+1000000)
    Visit v4lu3s's BodySpace
    v4lu3s is offline
    your body has a natural balance of testosterone and estrogen. The enzyme, aromatase, takes part in the conversion of testosterone to estrogen. Basically if you increase your test levels your body compensate by trying to keep the pre boost balance oftest to estrogen. In your case it sounds as if you have very sensitive nipples, basically estrogen receptors that are very sensitive to the change in estrogen levels. Its all about balance, you can't just try and change one thing, you are altering the whole system. thats why guys who do steroids smart and safe will have multiple support drugs to go with the one that makes the gains for them.
    Reply With Quote

  5. #5
    Registered User Jules Verne's Avatar
    Join Date: Dec 2004
    Age: 42
    Posts: 5,050
    Rep Power: 954
    Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000) Jules Verne has a reputation beyond repute. Second best rank possible! (+100000)
    Jules Verne is offline
    I would also assume it was the increased estrogen, but I've heard high progesterone can also be a cause of gyno (as well as just having a lot of receptors - some people get gyno with 'normal' hormone levels).

    However, exactly why they would go puffy as opposed to sensitive, itchy or something else? I'd be surprised if you got a good answer to that.
    Reply With Quote

Reply

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

Home Store Products Careers Help Contact Us Terms of Use Checkout